# SDR ASAA2023081244561

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 953 hours, 281 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00, FOUND SMT LATCHED MESSAGE "ENG 1 BLEED FAMV RVDT L MAINTENANCE MESSAGE 36-12030". GROUNDED - YES. ON DEFERRAL.
